# SDR UPS00233366

- Difficulty date: July 14, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Condition: Inoperative
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, NOSE GEAR DID NOT EXTEND ON INITIAL TRY.  FERRY PERMIT (9137) ISSUED AND SENT TO PRF, DURING INSP MX FOUND DURING GEAR EXTENSION, NOSE GEAR DELAYED SEVERAL SECONDS AND SOUNDED LIKE IT FREE FELL OR HUNG UP ON NOSE GEAR DOORS WITH A RESOUNDING CLUCK.  *S/D*  REMOVED AND REPLACED NLG DRAG BRACE ASSY IAW B727 MM 32-21-11.  OPS CKD MLG-EXTENSION AND RETRACTION NORMAL IAW B 727 MM 32-32-00.
